W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RMT311415 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
02/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: implanted devices: pxc181200 excluder 18mmx11.5cm, sn (b)(6); pxc141000 excluder 14.5mmx10cm, sn (b)(6); pxc161000 excluder 16mmx9.5cm, sn (b)(6).H3: device remains implanted.The patient referenced in this event file is enrolled in a retrospective and prospective observational cohort registry designed to obtain early data on the use of the gore® excluder® aaa endoprosthesis with c3 delivery system through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-12 module.The above information was obtained from the csd.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported that on (b)(6) 2010, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.On (b)(6) 2011, post-operative maximum aortic aneurysm diameter measured 76 mm via ct imaging.On (b)(6) 2018, maximum aortic aneurysm diameter measured 55 mm via ct imaging (this was the smallest diameter recorded in patient follow-ups).On (b)(6) 2019, maximum aortic aneurysm diameter increased to 58 mm via ct imaging.On (b)(6) 2019, the patient was an additional device was implanted to treat stent migration and aneurysm growth.The patient tolerated the procedure.
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to aneurysm enlargement and component migration.
Event or Problem Description
It was reported that on (b)(6) 2010, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.On (b)(6) 2011, post-operative maximum aortic aneurysm diameter measured 76 mm via ct imaging.On (b)(6) 2018, maximum aortic aneurysm diameter measured 55 mm via ct imaging (this was the smallest diameter recorded in patient follow-ups).On (b)(6) 2019, maximum aortic aneurysm diameter increased to 58 mm via ct imaging.On (b)(6) 2019, an additional device was implanted to treat stent migration and aneurysm growth.The patient tolerated the procedure.
Additional Manufacturer Narrative
G - manufacturing site: corrected manufacturing site name.